Tuesday, May 26, 2009

SOMEthing's Up

Blogger has been adding spaces (like herein) AGAIN to my posts so that I, then, have to go and delete them repeatedly (very annoying).





I'm having weird dreams... like my shorts are too small and my diapers are showing in gym class





OR





dreams that I have a thick magnolia leaf in my mouth and it's unpalatable so I need to get a new, thin, fresh, soft leaf and put butter on it and it would be fine.





A few times, Blogger or ?? has not let me open up certain website unless I log out and come back and try again (arrghh!).





My *$#@ legs have been driving me nuts in the middle of the night making sleep quality stink.
{I have RLS (restless leg syndrome)- your legs can wake you up with this horrible tickling feeling (or like you have ants crawling under your skin) -you can only stand it so long before you jerk your leg to get the tickling feeling to go away. I counted... once I move my leg, the feeling comes back after 3 seconds and builds until at 10-12 seconds, I HAVE to move my legs. Taking Iron helps... guess I'll have to up my Iron more... and then there's lovely side effects with that. Sorry, I digress.}.





When lay down to go to sleep, my heart beats so loudly, it keeps me awake for awhile.




AND





I've been questioning -am I hungry or not hungry? ...should I be hungry?





*





What is up?!?





*





Hmmm...





*





Maybe this............







*








If all continues, E.T.A. is Jan. 19.

3 comments:

Neas Nuttiness said...

Okay - I'm got my fingers and toes crossed AND said a prayer! Can't wait to hear more from you!!!

PS - I have to get my iron with a HUGE needle...can't tolerate it in oral form. I take Ropineral and Codene for my RLS.

Tatersmama said...

WHAT?
Are you saying what I think you're saying?
I'll have to start shipping those Tim Tams on a regular basis, eh?

I just take plain old panadol or Ibuprophen for my RLS and it works... But you can't do that now, can you? ;-)

my word veri?
nutsi
(snort)

Robynn's Ravings said...

OH MY GOSH OH MY GOSH!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!